mental-health-icon
About medicine
Since two years iam taking stalopam 10 Mg for depression. Is there any side effect taking this tablet for long time?
3164 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi. Since you are doing well with medication keep listening to your psychiatrist. As such there are no medicines without side effects but when you weigh the things in terms of your happiness and side effects.... definitely your happiness will take upper hand. So discuss these issues with your consultant.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.